# SDR AALA20150118001

- Difficulty date: January 18, 2015
- Submitted: January 20, 2015
- Operation: Air carrier
- Aircraft: N9012
- Make and model: Airbus A319-115
- Aircraft serial: 5810
- Aircraft time: 3,191 hours, 1,818 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Actuator
- Part number: F0221
- Part serial: RFM24204
- Condition: Low Pressure
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMER ACTUATOR PRESS LOW.  SERVICED R1 DOOR TO NORMAL PRESS IAW AMM 52-10-00-614-001-A.
